# SDR SWAA090001

- Difficulty date: January 1, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 73,288 hours, 67,698 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6562212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV2 CHECK, FOUND FUSELAGE SKIN CRACKED AT L1 DOOR LOWER AFT CUTOUT.  REPAIRED SKIN PER SWA EA.
